# SDR IPXA2020012251240

- Difficulty date: January 22, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N168UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0863
- Aircraft time: 17,785 hours, 10,522 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 546105120000
- Condition: Corroded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG,  NR 1 ENG TO PYLON MOUNT HAS CORROSION AROUND WASHER& ENG FORWARD MOUNT BOLT HEADS LEFT AND RIGHT SIDECLEAN SURFACE AREA AROUND FWD MOUNT BOLT HOLES IAW AMM 51-74-10. NO DAMAGE NOTED.
